MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM PROSTATE-SPECIFIC ANTIGEN (PSA); PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM PROSTATE-SPECIFIC ANTIGEN (PSA); PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of an elevated atellica im prostate-specific antigen (psa) result which was discordant relative to repeat testing when using psa lot: 341.The customer noted a quality control (qc) excursion following a change of psa reagent pack, where qc level 1 was above expected range.10 samples which had been tested with the affected reagent pack were re-tested on another atellica im system with in-range qc.For the patient in question, the lower result produced upon repeat testing was reported as correct.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the observed discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im prostate-specific antigen (psa) results which were discordant relative to repeat testing.Siemens is investigating.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im prostate-specific antigen (psa) results which were discordant relative to repeat testing.Mdr 1219913-2025-00144 was initially submitted on 17-jul-2025.Update, 14-aug-2025: siemens has concluded the investigation.The customer had identified a quality control (qc) excursion following a change of psa reagent pack.The reagent pack had been mixed before placement on the system, and nothing unusual was noted.When 10 samples which had been tested with the affected reagent pack were re-tested on another atellica im system with in-range qc, two (2) samples were identified as discordant (with lower results upon repeat).Assessment of instrument performance included a review of the sample and reagent trace files from the date of the discordant observation.There is no evidence of any hardware issues affecting delivery of psa reagents for either the discordant patients or the failed qc.The immediate issue was resolved by repeat-testing samples on a different system with a different reagent pack.Return of the patient sample for further investigation is not warranted because discordant result was not reproducible.The specific cause for the elevated qc and patient results could not be definitively identified, but the incident appears to be an isolated event, and no systemic product problems were identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM PROSTATE-SPECIFIC ANTIGEN (PSA)
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key22529958
Report Number1219913-2025-00144
Device Sequence Number15312713
Product Code LTJ
UDI-Device Identifier00630414599816
UDI-Public(01)00630414599816(10)26792341(17)250815
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P950021-S016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2025
Device Model NumberN/A
Device Catalogue Number10995663
Device Lot Number26792341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown